• question-icon

    Suggest treatment for thinning of hair behind the ears

default
Posted on Tue, 25 Jul 2017 in Skin Hair and Nails
Question: I have one very small area approximatly one inch long and a half inch wide on the back of my head about where the middle of my left ear is that suddenley had a very thinning of hair that won't seem to grow back
doctor
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
Alopecia areata most likely

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query carefully and understand your concerns. You seem to have alopecia areata. It could be due to a fungal infection. I would insist you to apply Candid (Clotrimazole) lotion topically a few times a day and see if that helps.

Hopefully, the condition will gradually improve.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Fungal infection

doctor1 MD

I have tiny red dots and peeling skin on the left side of my big toe - no diagnosis - do you know if it is a fungal infection - I had athlete s...

doctor1 MD

Hi,
Im Evelyn, 27 yrs.old.my height is 5'5 and my weight is 80kg. I would like to ask a question for my problem.I have a red rashes on the top of...

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2